Acta Mathematica Sinica

, Volume 20, Issue 1, pp 15–24 | Cite as

Invariant Curves of Reversible Mappings with Small Twist

  • Bin Liu
  • Jia Jia Song
ORIGINAL ARTICLES

Abstract

In this paper, we are concerned with the existence of invariant curves of reversible mappings. A variant of the classical small twist theorem is given.

Keywords

Reversible mapping Invariant curves Small twist theorem 

MR (2000) Subject Classification

37J40 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ortega, R.: Boundedness in a piecewise linear oscillator and a variant of the small twist theorem. Proc. London Math. Soc., 79(3), 381–413 (1999)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Ortega, R.: Invariant curves of mappings with averaged small twist. Advanced Nonlinear Studies, 1, 14–39 (2001)MathSciNetGoogle Scholar
  3. 3.
    Moser, J.: Convergent series expansions for quasi-periodic motions. Math. Ann., 169, 136–176 (1967)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Moser, J.: Stable and Random Motions in Dynamical Systems, Princeton Univ. Press, N. J., 1973Google Scholar
  5. 5.
    Sevryuk, M.: Reversible Systems, Lecture Notes in Mathematics, vol. 1211, Springer-Verlag, Berlin, 1986Google Scholar
  6. 6.
    Pöschel, J.: Integrability of Hamiltonian systems on Cantor sets. Comm. Pure Appl. Math., 34, 653–695 (1982)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • Bin Liu
    • 1
  • Jia Jia Song
    • 1
  1. 1.LMAM, School of Mathematical SciencesPeking UniversityBeijingP. R. China

Personalised recommendations